| Model Number |
X SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was observed during review of the device's history log.The device was put through extensive troubleshooting which included bench handling and full functional testing without any discrepancies.A visual inspection of defib cable receptacle found evidence of foreign substance.The defib cable receptacle was replaced as a precaution and a new multifunction cable was sent to the customer.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.